No products in the cart.
Calpol Sugar Free Six Plus Suspension Paracetamol Strawberry Flavour 80ml
Roll over image to zoom in
Click to open expanded view
- Formulated with more than 2x the strength of Infant paracetamol suspension
- From 6 years
- Contains paracetamol
Calpol Sixplus Sugar Free Suspension Strawberry 80ml is a pain relief formula for children of the age above six years. It consists of a sugar free oral suspension with a pleasant strawberry flavour. Calpol Sugar Free Suspension works to soothe the body of the pain under varied conditions like common cold and flu, post-immunisation fever, headache, toothache, sore throat, earache, etc. This pack consists of 80 ml of the oral suspension and is offered with an easy dose syringe. Always shake the content well before use. This oral suspension packet has an air tight packing and can be carried on trips and tours to treat your kid for fever symptoms.
|Dimensions||5.7 × 5.7 × 12 cm|